# SDR 06FDEA2684

- Difficulty date: July 26, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 47,790 hours, 8,610 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27364
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - INBOARD FLAP AFT INBOARD SEGMENT LOWER SKIN FOUND DENTED.  RIGHT HAND WING INBOARD FLAP AFT INBOARD SEGMENT LOWER SKIN DENTED AREA.  REPAIRED AS PER SRM 57-10-00 FIGURE 3 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
